On Equilibria of the Two-fluid Model in Magnetohydrodynamics

Author: Frantzeskakis Dimitri J.  

Publisher: Springer Publishing Company

ISSN: 1385-0172

Source: Mathematical Physics, Analysis and Geometry, Vol.7, Iss.2, 2004-01, pp. : 97-117

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

We show how the equilibria of the two-fluid model in magnetohydrodynamics can be described by the double curl equation and through the study of this equation we study some properties of these equilibria.